International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 465-468

On cat (X\p)

Juan Julian Rivadeneyra Perez

Departamento de Matemáticas, Universidad Autonoma Metropolitana, A.P. 55-534; C.P. 09340, México D.F., Iztapalapa, Mexico

Received 13 November 1990; Revised 28 February 1991

Copyright © 1992 Juan Julian Rivadeneyra Perez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The Lusternik-Schnirelmann category of a PL-manifold does not increase if we delete a point of it. This is false in the CW-complex category.